# SDR 96ZZZX2443

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404KA
- Make and model: Lear 35A
- Aircraft serial: 404
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 2407003300
- Condition: Chafed
- Location: Fs 346.63
- Part time: 3,734 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE COURSE OF CHANGING THE EXTEND HYDRAULIC LINE FOR THE RIGHT LANDING GEAR FOR A SMALL DENT, NOTICED THE LINE WAS BADLY CHAFED 31 INCHES FORWARD OF THE BULKHEAD FITTING LOCATED AT FS 346.63.  THE LINE WAS CHANGED AND THE AIRCRAFT RETURNED TO SERVICE.
